# SDR 96FDEA00771

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE, CORROSION BEYOND LIMITS IN DEPTH ON TOP SURFACE OF FLOOR BEAM BS 480, RBL 26 TO 35.  CUT OUT AREA OF CORROSION AND INSTALLED FLOOR BEAM REPAIR PER SRM 51-10-6, 51-10-8 FIG 6 AND 8, ESO 11782 DATE 3-20-96 AA AND EA 7-5310-28846 DATED 3-20-96 FEDEX.
